# SDR 95ZZZX3454

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147SA
- Make and model: Dhav DHC6300
- Aircraft serial: 537
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever Assy
- Part number: 711709
- Condition: Broken
- Location: Nlg Steering
- Component: Heroux, 71300
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSEWHEEL STEERING 'POPPED' AFTER TURNING OFF RUNWAY.  NOSEWHEEL STEERING WAS LOST.  MAINTENANCE CREWS FOUND STEERING LEVER ASSEMBLY BROKEN IN HALF AT FORKED END.
